Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Mumford-Tate groups of polarizable Hodge structures


Author: Stefan Patrikis
Journal: Proc. Amer. Math. Soc. 144 (2016), 3717-3729
MSC (2010): Primary 14C30, 14D07
DOI: https://doi.org/10.1090/proc/13040
Published electronically: March 17, 2016
MathSciNet review: 3513533
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the possible Mumford-Tate groups of polarizable rational Hodge structures.


References [Enhancements On Off] (What's this?)

  • [Del72] Pierre Deligne, La conjecture de Weil pour les surfaces 𝐾3, Invent. Math. 15 (1972), 206–226 (French). MR 0296076, https://doi.org/10.1007/BF01404126
  • [GGK12] Mark Green, Phillip Griffiths, and Matt Kerr, Mumford-Tate groups and domains, Annals of Mathematics Studies, vol. 183, Princeton University Press, Princeton, NJ, 2012. Their geometry and arithmetic. MR 2918237
  • [Kna02] Anthony W. Knapp, Lie groups beyond an introduction, 2nd ed., Progress in Mathematics, vol. 140, Birkhäuser Boston, Inc., Boston, MA, 2002. MR 1920389
  • [Mil11] J. S. Milne, Shimura varieties and moduli, Handbook of moduli. Vol. II, Adv. Lect. Math. (ALM), vol. 25, Int. Press, Somerville, MA, 2013, pp. 467–548. MR 3184183
  • [Moo99] Ben Moonen, Notes on Mumford-Tate groups, preprint available at http://
    staff.science.uva.nl/~bmoonen/ (1999).
  • [Moo04] Ben Moonen, An introduction to Mumford-Tate groups, preprint available at http://
    staff.science.uva.nl/~bmoonen/ (2004).
  • [Pat] S. Patrikis, Generalized Kuga-Satake theory and rigid local systems, I: the middle convolution, Recent Advances in Hodge Theory (M. Kerr and G. Pearlstein, eds.), Cambridge University Press, to appear.
  • [Pat12] Stefan Patrikis, Variations on a theorem of Tate, ProQuest LLC, Ann Arbor, MI, 2012. Thesis (Ph.D.)–Princeton University. MR 3078437
  • [Pat14] Stefan Patrikis, Generalized Kuga-Satake theory and rigid local systems, II: rigid Hecke eigensheaves, ArXiv e-prints 1407.1941 (2014).
  • [Rib76] Kenneth A. Ribet, Galois action on division points of Abelian varieties with real multiplications, Amer. J. Math. 98 (1976), no. 3, 751–804. MR 0457455, https://doi.org/10.2307/2373815
  • [Ser94] Jean-Pierre Serre, Propriétés conjecturales des groupes de Galois motiviques et des représentations 𝑙-adiques, Motives (Seattle, WA, 1991) Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, pp. 377–400 (French). MR 1265537
  • [Zar83] Yu. G. Zarhin, Hodge groups of 𝐾3 surfaces, J. Reine Angew. Math. 341 (1983), 193–220. MR 697317, https://doi.org/10.1515/crll.1983.341.193

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C30, 14D07

Retrieve articles in all journals with MSC (2010): 14C30, 14D07


Additional Information

Stefan Patrikis
Affiliation: Department of Mathematics, The University of Utah, Salt Lake City, Utah 84103
Email: patrikis@math.utah.edu

DOI: https://doi.org/10.1090/proc/13040
Received by editor(s): June 6, 2015
Received by editor(s) in revised form: November 21, 2015
Published electronically: March 17, 2016
Communicated by: Lev Borisov
Article copyright: © Copyright 2016 American Mathematical Society